TU-Automotive Auto Insurtech Europe is part of the Informa Tech Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Oct 29
Show Filter
07:30 - 08:45 75 mins
Info
Morning Registration & Coffee

(Co- located with Tu Automotive Europe)

08:45 - 08:50 5 mins
Welcome from TU-Automotive
08:50 - 09:00 10 mins
Chairperson’s Welcome
  • Ingo Blöink - Management Consultant & Advisor / CEO, The Future Mobility Institute
09:00 - 09:45 45 mins
Info
The evolving insurance ecosystem
Partnerships paving the way for the insurance companies
  • Patrick Wirth - Investor Venture Capital, Baloise AG Switzerland
  • Alessandro Cante - Senior Consultant- Automotive Innovation Center, Allianz Partners
  • Moderator: Christof Engelskirchen - Chief Economist, Autovista Group
  • In this time of paradigm shift, how can parts of the automotive ecosystems work together for mutual benefit and what does the insurance sector stand to gain?
  •  A overview of how to form successful partnerships and how to ensure that competitivity is not compromised.
  • How is the ecosystem changing? How is government and EU policy helping this development?
09:45 - 10:30 45 mins
Info
The evolving insurance ecosystem
The power of telematics- unlocking the potential available for insurers and consumers
  • Antoine Trarieux - Public Affairs & Strategic Projects Director, IMA Group
  • Raphael Troitzsch - Head Automotive Solutions & Smart Homes, Swiss Re
  • Colin Smithers - CEO and Founder, Redtail Telematics
  • David Lukens - Senior Director of Product Management - Global Products,, LexisNexis Risk Solutions
  • Moderator: Ingo Blöink - Management Consultant & Advisor / CEO, The Future Mobility Institute
  • What is the business case for an increased use of telematics by the insurance industry across Europe?
  • Black box vs phone vs phone tag? What is the most cost effective and reliable way to collect telematics data?
  • This shift will benefit the consumer as well as the insurers. What are the main benefits for the driver?
  • An overview of how fast evolving technologies such as block chain, AI, and machine learning will contribute to the rise of telematics and the improved usefulness of this technology?
10:30 - 11:00 30 mins
Info
The evolving insurance ecosystem
Telematics ROI: lessons learned from telematics best practices
  • Matteo Carbone - Founder and Director, Connected Insurance Observatory
  • A look at telematics-based reinvention of the claim process
  • How can mobile approaches bring about a change in behaviour?
  • What factors impact sales of telematics services?
11:00 - 11:45 45 mins
Info
Morning Coffee & Networking Break

(Co- located with Tu Automotive Europe)

11:45 - 12:20 35 mins
Info
A customer centric experience
Innovation in the claims process
  • James Grant - VP - Business Development, Verisk
  • Has claims automation reached a level that it could be considered a threat to the manual claims handler position within an insurance company?
  • Is the industry ready for such a shift?
  • How will consumers benefit from a more streamlined and less cumbersome claims process?
  • What role will AI and machine learning play in innovating the claims process?
  • Automated claims will increase the amount of useful data collection- how will this impact cost to customers and insurers margins
12:20 - 12:50 30 mins
Info
A customer centric experience
Developing consumer trust in new products and claims management automation
  • Simon Behm - Associate Partner, McKinsey & Company, Inc.
  • In an increasingly busy landscape with many new insurance offerings emerging, what do customers actually want? Will tradition insurance products withstand?
  • Are drivers ready for the paradigm shift which will see the total digitalisation of claims technology for auto insurance?
  • How does digitalisation of the claims process stand to improve customer relations with insurance companies by replacing archaic paperwork?
  • Will this change the role of insurance providers?
  • With price comparison sites in the UK forcing insurance companies to slash costs, will the same thing happen across Europe?
12:50 - 13:20 30 mins
Info
A customer centric experience
Get to grips with the global connected insurance market
  • Frederic Bruneteau - Managing Director, PTOLEMUS Consulting Group
  • Gain insights into the evolution of the UBI market worldwide, from device evolution to the next key markets and segments, plus a forecast of UBI to 2030
  • Insurance goes mobile! The smartphone is now a key driver of UBI and customer engagement, learn how to put it at the centre of your auto insurance strategy
  • Connected car data, are we nearly there yet? Get an update on where OEMs stand on UBI and how the ACEA neutral server initiative will open up car data to insurers
13:20 - 14:50 90 mins
Info
Lunch, Exhibition & Networking

(Co- located with Tu Automotive Europe)

14:50 - 15:35 45 mins
Info
New considerations as insurance evolves
The role of data
  • Nick Walker - Mana, Nick Walker Consulting
  • Yael Rivkind - Director of Partnerships, Otonomo
  • Are data exchanges going to have the predicted impact? How will consumers, OEMs and insurers be affected differently? Will OEM’s build their own data exchanges?
  • How does GDPR impact the collection, use and sharing of telematics and insurance data in Europe? Who owns the data?
  • What is the business case for more data standardisation? What potential benefits would this have to the different parts of the insurance ecosystem?
15:35 - 16:15 40 mins
Info
New considerations as insurance evolves
ADAS: increasing safety or increasing driver distraction?
  • Tobias Kulzer - Insurance Specialist, Head Quarter, BMW
  • Andrea Keller - Lead Automated Vehicle Products & Partnerships – P&C Solutions, Swiss Reinsurance Company Ltd
  • To what extent does the presences of ADAS systems increase safety? Is there data which shows the impact on driver performance?
  • Are ADAS systems too much of a distraction in their current form?
  • How do insurance companies measure the impact of ADAS systems and what bearing does this have on risk assessment and costing of policies?
16:15 - 17:00 45 mins
Info
Afternoon Coffee, Exhibition & Networking

(Co- located with Tu Automotive Europe)

17:00 - 17:30 30 mins
Info
Alternative insurance angles
Partnership case study
  • How did the partnership start out and what were the steps towards developing it?
  • What challenges needed to eb overcome and where were the obvious synergies?
  • How do the partners individually benefit and how does the customer benefit?
17:30 - 18:00 30 mins
Info
Alternative insurance angles
The business case for carbon consciousness in the automotive insurance industry
  • Oliver Marchand - CEO & Co-Founder, Carbon Delta
  • Raphael Troitzsch - Head Automotive Solutions & Smart Homes, Swiss Re
  • As climate change becomes more mainstream a cause, is there a place in the market for insurance which prioritises carbon emissions reduction over price?
  • Could insurance policies incentivise a reduction in car use? Would paying for insurance for the miles drive reduce carbons emissions?
  • How can insurers bring profit and carbon emissions reduction together within their business models?
18:00 - 18:30 30 mins
Info
Alternative insurance angles
Insuring the emerging autonomous vehicle
  • Antoine Trarieux - Public Affairs & Strategic Projects Director, IMA Group
  • Cat Dow - Connected Vehicle Technologies Editor, GlobalData and just-auto.com
  • How will the insurance claim process change with the emergence of autonomous vehicles?
  • Where does the onus if liability lie with autonomous vehicles, what does this mean for the insurance industry?
  • Who or what should be insured when it comes to autonomous vehicles? How do you assess risk profiles when there is no human behind the wheel?
  • Will this lead to an increase of decrease of insurance costs? Is this a threat or opportunity for the insurance industry?
18:30 - 19:30 60 mins
Info
Networking Drinks & Exhibition

(Co- located with Tu Automotive Europe)

07:30 - 08:45
Info

Morning Registration & Coffee

(Co- located with Tu Automotive Europe)

More
08:45 - 08:50
Welcome from TU-Automotive

Welcome from TU-Automotive

More
08:50 - 09:00
Info

Chairperson’s Welcome

  • Ingo Blöink - Management Consultant & Advisor / CEO, The Future Mobility Institute
More
Showing of Streams
11:00 - 11:45
Info

Morning Coffee & Networking Break

(Co- located with Tu Automotive Europe)

More
Showing of Streams
13:20 - 14:50
Info

Lunch, Exhibition & Networking

(Co- located with Tu Automotive Europe)

More
Showing of Streams
16:15 - 17:00
Info

Afternoon Coffee, Exhibition & Networking

(Co- located with Tu Automotive Europe)

More
Showing of Streams
18:30 - 19:30
Info

Networking Drinks & Exhibition

(Co- located with Tu Automotive Europe)

More